# SDR COM11896

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120143
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Lt/Rt Wings
- Part time: 14,928 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING P/N WING SKIN SUPPORTS WERE FOUND CRACKED DURING INSPECTION TASK 5720-552/652-01I AND 5720-551/651-01I.  THE SKIN SUPPORTS WERE REPAIRED IAW AERO DESIGN REPORT NR 1327.2.  P/N 120-17056-007, 4 EA; 120-17056-011, 1 EA; 120-17056-013, 1 EA; 120-17056-015, 2 EA; 120-17056-017, 1 EA; 120-17056-019, 1 EA; 120-17062-013, 1 EA; 120-17063-009, 3 EA; 120-17062-005, 1 EA; 120-17060-007, EA.
